Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is this spotting after taking an I pill ?

I am a 35 yrs old married lady, had unprotected sex last month for which i took an i pill within 48 hours of the same and when I got my periods, there was no flow, instead there was spotting and only a little bleeding on the 4th day. yesterday again we had unprotected sex, have had an i pill again, within 12 hrs, what would be the effects of the same?Would my menstural cycle which has always been a 28 days cycle.Kindly advice.
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
First get your urine pregnancy test done, because your period was very less this time, as you have already mentioned. As of tcoming cycle, you have to wait and watch. My suggestion for you is use some regular contraceptive method. I-pill should not be taken on regular basis.

All the best.
Answered: Mon, 17 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor